Anyone have any post tx depression issues. I was doing fine after finishing tx Jan 2011. But this fall it hit me like a ton of bricks, actually had a dream I tried to kill myself. I'm seeking treatment with both therapy and AD's but I wonder if it may be tx related.
I am sorry that you are having Depression problems.
I know that Depression can be a severe and debilitating problem. It is good that you have sought treatment.
I had Depression prior to treatment, as do many with HCV. I was on ADs already prior to treatment and stayed on ADs during treatment and for about 4 months afterwards. I am off the ADs and doing fine. No Depression. So I am not someone who became depressed after treatment. But I did want to respond to your question/post. It is a good question and it would be beneficial to know if others have experienced post treatment Depression.
I tried to find information specifically about HCV and Depression and about Depression which appears post HCV treatment. There seems to be little information about Depression which surfaces post HCV treatment.
I really do not know if Depression which appears a year and a half following the end of treatment would be from treatment. I wonder if it could possibly be from lingering effects of the HCV. It is also possible that it is not related to HCV or to treatment.
Perhaps others will post with their experience and insight.
Anything that has to do with having hepatitis C is depressing. Hepatitis C changes your world and not so much In a positive way. Hepatitis C, Hepatitis C treatment and Hepatitis C post treatment have possibilities of depression.
yes like you I was fine during and up til 3months post treatment and then got deeply depressed.went on AD's for a while,they didn't work,I tried counselling-waste of my precous energy! anyway,it comes and goes now-I'm 7 years post tx-still overwhelming at times but I try to cut out all stress and just wait for it to pass which it inevitably does in a few days or weeks and yes I definately think it was treatment induced.
Hi James, I have been wondering the same thing. After going through two rounds of tx I have similar problems, it seems my thinking is not the same. I feel like my brain is not working right. I so desperately want to be better in my thinking. I am much more easily flustered when I can't find something I just had in my hands. I guess I am my worst enemy because I automatically think every thing is my fault. I wonder why I can't be like other people and blame everyone else ha ha
Yesterday I looked up post traumatic stress disorder just to see if my cognitive problems could be related to the fight I have been under since 2007 to improve my health. Then I wonder, could it be age? While fighting the HCV could I have gotten older? I did not feel older until now.
I am trying to deal with it as I am sure you are. I hope we can both find an answer.
Take care, you are not alone
Cowriter has some excellent posts in her journal.
I have not been on here much since I hurt my back right before Thanksgiving, then surgery on Christmas Eve has taken me from chemo brain to anesthesia brain :) I just found this on CoWriter's journal, it looks like it will be good reading.
Hi after reading this and responding I realized that I stopped all the supplements I was taking before Thanksgiving. Then a month ago I had back surgery
Before that I was feeling great so I don't want anyone to think this is post tx.
I guess I was in so much pain that was all I was concentrating on, I am back on my supplements and hope to improve soon.
James I sent you a PM
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.